# SDR FDEA201012044574

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680A3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A53610321211
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE BOX AND SKIN STIFFENER HAS EXCESSIVE CORROSION EXTENDING ON FR 12 STR 37L. REMOVED CORROSION FROM SKIN STIFFENER FOUND TO BE OUT OF LIMITS IAW SRM 53-12-13 PB 201, FABRICATED 3 EA SPLICE ANGLES IAW SRM 53-12-13, PB 211-213, FIG 201, SHEET 3.  R & R 3 EA SPLICE ANGLES IAW SRM 53-12-13, PB 211/212, FIG 201, SHEET 3.
